Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Itchy black mark on skin due to use of moov

hello sir. sir i will get iching on some of body spot.after some time it will go.(am useing for that moov)but that black mark will stay long time it will go after 2 month.what i do for that.i want to remove that black mark and y i will get iching?
Asked On : Thu, 2 Jun 2011
Answers:  2 Views:  228
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
u have allergic condition
avoid sour and oily food
drink more water
take tab cetrizine at night
apply betnovate n cream over spot twice a day
better to consult dermatologist
Answered: Thu, 2 Jun 2011
I find this answer helpful
General & Family Physician Dr. Chirag Soni's  Response
Welcome to HCM Seema.
You have itching may be because of some allergy.Find out the cause of allergy .you can take some anti allergic drugs to reduce the itching.Dont use moov it not for itching,it is for reduce the joint pain.for proper medical management consult dermatologist.
Answered: Thu, 2 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor